U.S. doctors online nowAsk doctors free
Nashville, TN
A 32-year-old male asked:

Why do antiphospholipid syndrome autoantibodies sometimes cause paresthesias/dysesthesias and psychiatric issues? (info found on pubmed)

2 doctor answers4 doctors weighed in
Dr. Ronald Krauser
A Verified Doctoranswered
A US doctor answeredLearn more
Clots blood vessels: Because the increase blood clotting can compromise circulation to the nerves and brain producing those problems.
Dr. Donald Jacobson
A Verified Doctoranswered
A US doctor answeredLearn more
Still not known: More research is needed to understand the pathophysiology of apl-induced CNS pathology and resultant neuropsychiatric syndromes.www.ncbi.nlm.nih.gov/pmc/articles/pmc2680550 antiphospholipid syndrome (aps) is a prothrombotic condition.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.